helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
appa52

How can I minimise the end of the dose shaking

4 posts in this topic

Doctor

 

I am trying combination of Madopar 200/50 and stalevo 200/50/200 to better outcome. I am trying this for last few weeks. I take my first dose Madopar 10:00 AM, Stalevo12:00PM, Stalevo 3:00PM, Madopar 6:00pm. Everything is OK 9:00 PM. Around 9:00PM my left leg and left hand start to shake. Sometimes very violently. This will last for 90/120 minutes.

Even if I take another dose around 9:00PM, around mid-night leg and hand start shaking for 90/120 minutes and disturb my sleep. Basically three hours after my last dose this happens. Everyday around 90/120 minutes I am suffering from this hand and leg shaking at the end of my last dose. How can I minimise the end of the dose shaking?

Share this post


Link to post
Share on other sites

One simple solution is to ask your doctor about moving your doses closer together and adding a dose on the end of the day; and maybe even one if you wake up at night.

Share this post


Link to post
Share on other sites

That is one very good philosophy and worthy of suggestion to your MDS.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0